How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Bill Your Own Question
Bill
Bill, LCSW, Consultant, Expert Witness
Category: Mental Health
Satisfied Customers: 3707
Experience:  35 years treating individuals, couples, families with mental health and substance abuse prob's
48585111
Type Your Mental Health Question Here...
Bill is online now
A new question is answered every 9 seconds

I am on Effexor ER. I forgot to pick up my prescription on

This answer was rated:

I am on Effexor ER. I forgot to pick up my prescription on Friday and the pharmacy is closed over the weekend. I'm having withdrawal symptoms (the "brain twitches" people talk about). Is there anything I can do to minimize these symptoms until I can get my prescription monday?

Bill :

Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.

 

I am sorry to hear about this and to avoid further side effects, I would go to the nearest hospital E.R. and see the physician, explain the situation and they should be able to give you a dose that will hold you until tomorrow.

 

This will prevent SSRI Discontinuation Syndrome.

 

Do this today.

 

I wish you the best, Bill

 

PLEASE CLICK ACCEPT

 

Bill40818.7866773958
Bill :

Bill :


Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.


 


I am sorry to hear about this and to avoid further side effects, I would go to the nearest hospital E.R. and see the physician, explain the situation and they should be able to give you a dose that will hold you until tomorrow.


 


This will prevent SSRI Discontinuation Syndrome.


 


Do this today.


 


I wish you the best, Bill


 


PLEASE CLICK ACCEPT


 

Bill and other Mental Health Specialists are ready to help you